# SDR JR2R20210223810

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 14,366 hours, 8,408 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 19899001
- Condition: Corroded
- Location: Nacelle
- Part time: 14,366 hours, 8,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 195ML CORRODED OUT OF LIMITS.
